# SDR CA100803001

- Difficulty date: August 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Snias AS350B3
- Aircraft time: 1,366 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 8000 · Engine Starting System
- Part: Switch
- Part number: 975UN01B4AA5P
- Condition: Unserviceable
- Location: Starter
- Part time: 1,685 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO START CONDITION, SWITCH REPLACED AND PROBLEM SOLVED.
